| Model Number |
H7493941838350 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 date of event: used the first date of the month of the aware date as no event date was provided.
Event or Problem Description
It was reported that stent dislodgement occurred.A 3.50 x 38mm synergy xd drug-eluting stent was advanced for treatment.However, during the procedure, the stent dislodged in the vessel.It was noted that the previously implanted stent might have caused the dislodgement due to much friction when advancing the stent.The patient is fine and no further information was available at this time.